Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 149, NWS Wilmington, OH

August 15, 2016Clinton County, Warren County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Aug 15, 2016, 5:02 PM EDT for Clinton County, Warren County, Ohio. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 15, 2016, 5:02 PM EDT (21:02 UTC)
Expired
Aug 15, 2016, 5:30 PM EDT
In force
28 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clinton County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 13 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 15, 5:10 PM EDTTSTM WND DMG4 Sw Wilmington, OHLARGE TREE LIMBS WERE DOWNED AND A SHED WAS DESTROYED.
Aug 15, 5:10 PM EDTTSTM WND DMG5 Sw Wilmington, OHLARGE WOODEN ADIRONDACK CHAIRS BLOWN 100 FEET. DUMPSTER OVERTURNED. SEVERAL TREES DOWN. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
1003 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-111 m²/s²
0-3 km storm-relative helicity
-81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

498 
WUUS51 KILN 152102
SVRILN
OHC027-165-152130-
/O.NEW.KILN.SV.W.0149.160815T2102Z-160815T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
502 PM EDT MON AUG 15 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WARREN COUNTY IN SOUTHWESTERN OHIO...
  SOUTHWESTERN CLINTON COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 530 PM EDT.

* AT 501 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  BLANCHESTER... MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WILMINGTON...BLANCHESTER...CLARKSVILLE...MARTINSVILLE...MIDLAND...
  CUBA...OGDEN...WESTBORO...BURTONVILLE...COWAN LAKE STATE PARK...
  MORRISVILLE AND MIDDLEBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3929 8408 3941 8408 3947 8384 3938 8378
      3927 8381
TIME...MOT...LOC 2101Z 255DEG 12KT 3935 8401 

HAIL...1.00IN
WIND...60MPH
 
$$

HATZOS
2 follow-up statements
389 
WWUS51 KILN 152113
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
513 PM EDT MON AUG 15 2016

OHC165-152123-
/O.CAN.KILN.SV.W.0149.000000T0000Z-160815T2130Z/
WARREN OH-
513 PM EDT MON AUG 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3930 8400 3943 8399 3947 8384 3938 8378
      3927 8381
TIME...MOT...LOC 2113Z 252DEG 14KT 3937 8395 

$$

OHC027-152130-
/O.CON.KILN.SV.W.0149.000000T0000Z-160815T2130Z/
CLINTON OH-
513 PM EDT MON AUG 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHWESTERN CLINTON COUNTY...

AT 513 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLANCHESTER...
MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WILMINGTON...BLANCHESTER...CLARKSVILLE...MARTINSVILLE...MIDLAND...
CUBA...COWAN LAKE STATE PARK...OGDEN...BURTONVILLE AND MORRISVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3930 8400 3943 8399 3947 8384 3938 8378
      3927 8381
TIME...MOT...LOC 2113Z 252DEG 14KT 3937 8395 

HAIL...1.00IN
WIND...60MPH
 
$$

HATZOS
479 
WWUS51 KILN 152127
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
527 PM EDT MON AUG 15 2016

OHC027-152136-
/O.EXP.KILN.SV.W.0149.000000T0000Z-160815T2130Z/
CLINTON OH-
527 PM EDT MON AUG 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CLINTON COUNTY
WILL EXPIRE AT 530 PM EDT...
    
THIS WARNING HAS BEEN REPLACED WITH ANOTHER SEVERE THUNDERSTORM
WARNING FOR CLINTON COUNTY UNTIL 600 PM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3930 8400 3943 8399 3947 8384 3938 8378
      3927 8381
TIME...MOT...LOC 2123Z 255DEG 12KT 3937 8395 

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 3:31 PM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Aug 15, 3:31 PM EDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
331 PM EDT MON AUG 15 2016

.SYNOPSIS...
An area of low pressure will move northeast from the Mississippi
Valley to the Great Lakes region through tonight. Attendant warm
front will lift northward through area before a slow-moving cold
front moves through region Tuesday/Tuesday night. The unsettled
pattern will continue through early Wednesday before surface high
pressure settles into the area for the end of the workweek,
allowing for drier conditions to return to the Ohio Valley.

&&

.NEAR TERM /THROUGH TONIGHT/...
Sfc low pressure will move NNE from the St. Louis area to
southern MI through tonight. Surface analysis shows the frontal
boundary stretching across the heart of the FA this afternoon. As
the sfc low moves NNE, the boundary will lift north of the FA as a
warm front by 03z tonight.

The shield of rain that has been impacting areas along and north
of I-71 this morning/early afternoon will continue to lift
north, allowing for wet conditions to continue for northwestern
third of FA this afternoon. South/east of this, some clearing is
allowing for instby to build, especially along and south of the
I-71 corridor. With increased differential heating, a sharp CAPE
gradient has developed and convection has already fired in this
increasingly unstable airmass and will push NNE through southern
2/3 of FA through 00z. SPC mesoanalysis suggests MLCAPE of
1000-1500j/kg has developed across area, which will provide plenty
of instby through remainder of afternoon/early evening for
maintenance of convection.

Although the primary threat with any convection this
afternoon/evening will be locally heavy rain and gusty winds, the LLJ
will help increase SSW flow in the 925mb-850mb layer, leading to a
little bit of turning and lengthening to the hodograph in the
lowest 3km. This could support a few organized / rotating storms,
with a marginal wind/tornado threat, as outlined well in the
current SPC outlook. Barring any training convection, expect that
modest steering-layer flow will reduce time that downpours remain
anchored over one particular location, helping keep the flash
flooding risk isolated. Expect that activity should be somewhat
diurnally driven as instby begins to wane after the 00z-03z time
frame.

For the overnight period, anticipate that southeastern half of the
FA should remain mostly dry, but kept chance PoPs in north/west
as sfc low progresses thru northern IL/IN. Trended low temps above
guidance for overnight period as southerly flow, extensive cloud
cover, and a very moist environment prevent temperatures from
falling too much. Lows will range from near 70 in the northwest to
mid 70s in the southeast.

With 1.34" this morning, KCVG is close to its record daily
precipitation for August 15. The old record of 1.37" was set
in 1879.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
As the sfc low moves east across the Great Lakes region, the weak
attendant cold front will move southeast through FA through the
day on Tuesday. Expect that instby will increase along/ahead of
the boundary during the afternoon hours, allowing for scattered
convection to develop once again across most of FA. As instby
decreases after 00z Wednesday, expect convective coverage to
decrease as the front sags south through the area. Nevertheless, a
storm or two may linger across the south Tuesday night as the
front slowly pushes south of the FA by early Wednesday.

For Tuesday, highs will top out near 80 in the north/west and in
the upper 80s in the south/east. Tuesday night lows will range
from the upper 60s in the northwest to the lower 70s in the south.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Favorable moisture feed to continue into the middle of the week into
the Ohio valley ahead of a frontal boundary. This will keep the
threat for precipitation in the forecast Wednesday.

The upper level ridge that has been anchored to our se is flattened
late Wednesday, which acts to interrupt the moisture feed. Have
continued a slight chance/chance of a thunderstorm into Thursday
with the lingering instability over the area and a northern stream
shortwave tracking east thru the Great Lakes.

Although can not rule out an isolated thunderstorm, have opted to
keep Friday dry with mid level ridge building over the region ahead
of long wave trof. Better threat for showers and thunderstorms
returns Saturday as long wave trof and associated surface cold front
approach from the west. Have continued high chance pops late
Saturday/early Sunday with the passage of a cold front.

Surface high pressure to build in early next week, providing dry
weather and cooler temperatures.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Aside from some continuing showers at KDAY, the TAF sites have
gone dry to start the afternoon, with VFR conditions and light
southeasterly wind flow. Additional showers and thunderstorms are
expected to develop this afternoon, though storm coverage is not
forecast to be great enough to guarantee the airports will be
impacted. This set of TAFs will continue the VCTS, and as storms
develop, TSRA (with MVFR/IFR conditions) will be included in
amendments.

A downward trend in precipitation coverage is expected by evening,
with mostly dry conditions expected overnight. On Tuesday morning,
MVFR ceilings are expected to move in from the northwest, along
with another chance of rain.

OUTLOOK...Showers and thunderstorms are expected on occasion
through Thursday with potential for MVFR/IFR cigs and vsbys in the
heaviest activity. Showers and thunderstorms are possible again on
Saturday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...KC
NEAR TERM...KC/Hatzos
SHORT TERM...KC
LONG TERM...AR
AVIATION...Hatzos
Hazardous weather outlook, Aug 15, 5:03 AM EDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
503 AM EDT MON AUG 15 2016

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-160915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
503 AM EDT MON AUG 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WITH VERY HEAVY RAINFALL MAY PRODUCE LOCALIZED
FLOODING AND SOME GUSTY WINDS TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 15, 4:20 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
420 PM EDT MON AUG 15 2016

KYZ092-093-OHZ077-078-152045-
CAMPBELL KY-KENTON KY-HAMILTON OH-CLERMONT OH-
420 PM EDT MON AUG 15 2016

...A STRONG THUNDERSTORM WILL AFFECT CAMPBELL...KENTON...SOUTHEASTERN
HAMILTON AND WEST CENTRAL CLERMONT COUNTIES UNTIL 445 PM EDT...

AT 420 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
INDEPENDENCE...MOVING NORTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
CINCINNATI...COVINGTON...FLORENCE...INDEPENDENCE...NORWOOD...
ERLANGER...FORT THOMAS...NEWPORT...EDGEWOOD...ALEXANDRIA...ELSMERE...
FORT MITCHELL...VILLA HILLS...HIGHLAND HEIGHTS...TAYLOR MILL...
BELLEVUE...FORT WRIGHT...DAYTON...LUDLOW AND SOUTHGATE.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-71 IN OHIO BETWEEN MILE MARKERS 0 AND 7.
 I-74 IN OHIO NEAR MILE MARKER 19.
 I-75 IN KENTUCKY BETWEEN MILE MARKERS 184 AND 191.
 I-75 IN OHIO BETWEEN MILE MARKERS 0 AND 7.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3889 8460 3902 8462 3919 8453 3907 8423
      3886 8439 3886 8460
TIME...MOT...LOC 2020Z 207DEG 18KT 3892 8453

CONIGLIO
Special weather statement, Aug 15, 4:31 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
431 PM EDT MON AUG 15 2016

INZ080-KYZ090-091-152100-
SWITZERLAND IN-BOONE KY-GALLATIN KY-
431 PM EDT MON AUG 15 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SWITZERLAND...
CENTRAL BOONE AND CENTRAL GALLATIN COUNTIES UNTIL 500 PM EDT...

AT 431 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WARSAW...
MOVING NORTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
FLORENCE...ELSMERE...OAKBROOK...UNION AND PATRIOT.

THIS INCLUDES I-75 IN KENTUCKY BETWEEN MILE MARKERS 175 AND 181.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3900 8476 3900 8461 3891 8461 3880 8483
      3886 8488
TIME...MOT...LOC 2031Z 240DEG 30KT 3884 8483

KC
Special weather statement, Aug 15, 4:44 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
444 PM EDT MON AUG 15 2016

KYZ092-093-OHZ077-078-152115-
CAMPBELL KY-KENTON KY-HAMILTON OH-CLERMONT OH-
444 PM EDT MON AUG 15 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAMPBELL...NORTH
CENTRAL KENTON...SOUTHEASTERN HAMILTON AND NORTHERN CLERMONT COUNTIES
UNTIL 515 PM EDT...

AT 444 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
SOUTHGATE...MOVING NORTH AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
CINCINNATI...COVINGTON...NORWOOD...FORT THOMAS...NEWPORT...READING...
NORTH COLLEGE HILL...MADEIRA...ALEXANDRIA...WYOMING...
FORT MITCHELL...HIGHLAND HEIGHTS...MILFORD...TAYLOR MILL...
BELLEVUE...DEER PARK...FORT WRIGHT...DAYTON...LUDLOW AND SOUTHGATE.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-71 IN OHIO BETWEEN MILE MARKERS 0 AND 12.
 I-74 IN OHIO NEAR MILE MARKER 19.
 I-75 IN KENTUCKY BETWEEN MILE MARKERS 189 AND 191.
 I-75 IN OHIO BETWEEN MILE MARKERS 0 AND 11.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3896 8433 3906 8456 3924 8453 3914 8405
TIME...MOT...LOC 2044Z 201DEG 16KT 3905 8447

CONIGLIO
Special weather statement, Aug 15, 4:46 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
446 PM EDT MON AUG 15 2016

OHZ071-072-152115-
CLINTON OH-WARREN OH-
446 PM EDT MON AUG 15 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CLINTON AND
SOUTHEASTERN WARREN COUNTIES UNTIL 515 PM EDT...

AT 445 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MORROW...
MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...

LOCATIONS IMPACTED INCLUDE...
WILMINGTON...BLANCHESTER...CLARKSVILLE...MARTINSVILLE...MIDLAND...
BUTLERVILLE...CUBA...COWAN LAKE STATE PARK...
OGDEN...WESTBORO AND MIDDLEBORO.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3928 8410 3941 8409 3947 8389 3937 8380
      3927 8383
TIME...MOT...LOC 2045Z 253DEG 20KT 3933 8406

HATZOS
Special weather statement, Aug 15, 5:00 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
500 PM EDT MON AUG 15 2016

OHZ070-071-077-078-152130-
HAMILTON OH-WARREN OH-CLERMONT OH-BUTLER OH-
500 PM EDT MON AUG 15 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HAMILTON...SOUTHERN
WARREN...NORTHWESTERN CLERMONT AND SOUTHEASTERN BUTLER COUNTIES UNTIL
530 PM EDT...

AT 459 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER MILFORD...
MOVING NORTH AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
CINCINNATI...MIDDLETOWN...MASON...LEBANON...NORWOOD...SHARONVILLE...
MONROE...BLUE ASH...LOVELAND...READING...MONTGOMERY...MADEIRA...
MILFORD...DEER PARK...WEST CHESTER...MARIEMONT...TERRACE PARK...
MORROW...WETHERINGTON AND OLDE WEST CHESTER.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-71 IN OHIO BETWEEN MILE MARKERS 9 AND 39.
 I-75 IN OHIO BETWEEN MILE MARKERS 10 AND 15...AND BETWEEN MILE
MARKERS 20 AND 35.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3953 8434 3943 8399 3910 8418 3918 8448
TIME...MOT...LOC 2059Z 201DEG 27KT 3919 8430

CONIGLIO
Special weather statement, Aug 15, 5:00 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
500 PM EDT MON AUG 15 2016

KYZ091>093-OHZ077-152130-
CAMPBELL KY-BOONE KY-KENTON KY-HAMILTON OH-
500 PM EDT MON AUG 15 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAMPBELL...NORTHERN
BOONE...NORTHERN KENTON AND CENTRAL HAMILTON COUNTIES UNTIL 530 PM
EDT...

AT 500 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
OAKBROOK...MOVING NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
CINCINNATI...COVINGTON...FLORENCE...NORWOOD...ERLANGER...
FORT THOMAS...NEWPORT...READING...NORTH COLLEGE HILL...MADEIRA...
EDGEWOOD...ELSMERE...WYOMING...CHEVIOT...FORT MITCHELL...
VILLA HILLS...MOUNT HEALTHY...BELLEVUE...FORT WRIGHT AND DAYTON.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-71 IN OHIO BETWEEN MILE MARKERS 0 AND 11.
 I-74 IN OHIO BETWEEN MILE MARKERS 9 AND 19.
 I-75 IN KENTUCKY BETWEEN MILE MARKERS 180 AND 191.
 I-75 IN OHIO BETWEEN MILE MARKERS 0 AND 12.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3896 8466 3904 8478 3926 8467 3925 8448
      3916 8435
TIME...MOT...LOC 2100Z 213DEG 33KT 3904 8466

KC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 5:04 AM EDTAreal Flood AdvisoryILNHamilton3 hr
Aug 15, 6:01 AM EDTAreal Flood AdvisoryILNClermont, Hamilton, Warren119 min
Aug 15, 6:01 AM EDTSpecial Weather StatementILNClermont29 min
Aug 15, 6:22 AM EDTSevere Thunderstorm WarningILNClinton, Greene, Hamilton, Warren23 min
Aug 15, 6:45 AM EDTSpecial Weather StatementILNClinton30 min
Aug 15, 6:53 AM EDTAreal Flood AdvisoryILNClinton, Warren112 min
Aug 15, 7:00 AM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene30 min
Aug 15, 7:04 AM EDTSpecial Weather StatementILNHocking26 min
Aug 15, 7:15 AM EDTAreal Flood AdvisoryILNClinton, Fayette, Greene, Madison2 hr
Aug 15, 7:29 AM EDTSpecial Weather StatementILNPickaway31 min
Aug 15, 7:38 AM EDTAreal Flood AdvisoryILNFayette, Highland, Pike, Ross3 hr
Aug 15, 7:53 AM EDTAreal Flood AdvisoryILNFranklin, Madison, Pickaway3 hr
Aug 15, 8:42 AM EDTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway3 hr
Aug 15, 3:27 PM EDTSpecial Weather StatementILNScioto33 min
Aug 15, 4:44 PM EDTSpecial Weather StatementILNClermont31 min
Aug 15, 4:46 PM EDTSpecial Weather StatementILNClinton29 min
Aug 15, 5:00 PM EDTSpecial Weather StatementILNWarren30 min
Aug 15, 5:06 PM EDTSpecial Weather StatementILNAdams24 min
Aug 15, 5:26 PM EDTSpecial Weather StatementILNHamilton34 min
Aug 15, 5:26 PM EDTSevere Thunderstorm WarningILNClinton34 min
Aug 15, 5:27 PM EDTSpecial Weather StatementILNWarren33 min
Aug 15, 5:28 PM EDTSpecial Weather StatementILNHighland32 min
Aug 15, 5:29 PM EDTSevere Thunderstorm WarningILNButler, Hamilton, Warren15 min
Aug 15, 5:40 PM EDTSevere Thunderstorm WarningILNAdams, Pike, Scioto35 min
Aug 15, 6:49 PM EDTSpecial Weather StatementILNPickaway26 min
Aug 15, 7:18 PM EDTSpecial Weather StatementILNPickaway27 min
Aug 15, 7:44 PM EDTSpecial Weather StatementILNFairfield31 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.